Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 76, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at Mar 28, 2007, 10:39 PM CDT for Andrews County, Texas. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 28, 2007, 10:39 PM CDT (03:39 UTC)
- Expired
- Mar 28, 2007, 11:30 PM CDT
- In force
- 51 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Counties, with a storm outline in the text
County Andrews County, TX
The radar
The Midland/Odessa radar (KMAF), 57 km from the middle of the area, began a volume at 03:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 28, 8:51 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 3.7 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2254 J/kg
- Mixed-layer CIN
- -116 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KMAF 290339 SVRMAF TXC003-290430- /O.NEW.KMAF.SV.W.0076.070329T0339Z-070329T0430Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1039 PM CDT WED MAR 28 2007 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... ANDREWS COUNTY IN WEST TEXAS... * UNTIL 1130 PM CDT * AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL... AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 13 MILES WEST OF ANDREWS...MOVING NORTHEAST AT 50 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... FRANKEL CITY... ANDREWS... FLOREY... A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEAST NEW MEXICO. DURING A SEVERE THUNDERSTORM... THE BEST PROTECTION CAN BE FOUND IN AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3209 10298 3209 10246 3252 10219 3252 10272 $$ 05
1 follow-up statement
000 WWUS54 KMAF 290350 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1047 PM CDT WED MAR 28 2007 TXC003-290430- /O.CON.KMAF.SV.W.0076.000000T0000Z-070329T0430Z/ ANDREWS TX- 1050 PM CDT WED MAR 28 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR ANDREWS COUNTY... AT 1050 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF FRANKEL CITY...OR ABOUT 8 MILES NORTHWEST OF ANDREWS...MOVING NORTHEAST AT 55 MPH. PEOPLE IN FLOREY SHOULD TAKE IMMEDIATE COVER. DUE TO THE COMBINATION OF LARGE HAIL AND VERY STRONG WINDS...THIS IS A DANGEROUS SEVERE THUNDERSTORM. THIS STORM WILL MOVE THE THE FLOREY AREA BY 11 PM CDT. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEAST NEW MEXICO. TO REPORT SEVERE WEATHER ONLY... CALL THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220. LAT...LON 3209 10298 3209 10246 3252 10219 3252 10272 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 9:15 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, Mar 28, 9:15 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 915 PM CDT WED MAR 28 2007 .UPDATE... FORECAST GRIDS/TEXT HAVE BEEN UPDATED TO REFLECT TORNADO WATCH #85 CURRENTLY IN EFFECT FOR THE PERMIAN BASIN...UPPER TRANS PECOS AND LEA COUNTY NM UNTIL 4 AM CDT. LARGE HAIL UP TO GOLF BALL SIZE HAS BEEN REPORTED ACROSS LEA COUNTY NM DURING THE PAST HOUR. && .PREV DISCUSSION... /ISSUED 306 PM CDT WED MAR 28 2007/ SHORT TERM... ACTIVE WEATHER EXPECTED IN THE SHORT TERM PORTION OF THE FORECAST...ESPECIALLY ACROSS THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS...LOWER TRANS PECOS AND STOCKTON PLATEAU. THE LATEST WATER VAPOR LOOP SHOWS A CLOSED LOW OVER UTAH WITH SOUTHWEST FLOW ALOFT IN PLACE ACROSS WEST TEXAS AND SOUTHEASTERN NEW MEXICO. AN APPROACHING JET ALOFT COMBINED WITH A SHARPENING DRYLINE...STEEP MID-LEVEL LAPSE RATES AND PLENTY OF INSTABILITY WILL LIKELY LEAD TO SEVERE WEATHER ACROSS PORTIONS OF WEST TEXAS LATE THIS AFTERNOON AND EVENING. THE MAIN AREA OF CONCERN WILL BE ROUGHLY ALONG AND EAST OF A HOBBS TO FORT STOCKTON LINE. LARGE HAIL AND DAMAGING WINDS WILL BE THE MAIN CONCERN...WITH ISOLATED TORNADOES POSSIBLE OVER THE WESTERN LOW ROLLING PLAINS WHERE 0-6KM SHEAR WILL BE FAVORED FOR SUPERCELLS. TRAINING OF STORMS AND SUBSEQUENT FLASH FLOODING WILL ALSO BE A CONCERN GIVEN 0-6KM WIND VECTOR PARALLEL TO THE DRYLINE/TROUGH. STORMS MAY BE SLOW TO DIMINISH THROUGH THE EVENING HOURS AND WE WILL CONTINUE TO MENTION SEVERE THUNDERSTORMS AND POSSIBLE FLASH FLOODING IN THE UPCOMING HWO. OTHERWISE...HIGH WINDS ACROSS THE GUADALUPE MOUNTAINS ARE EXPECTED TO CONTINUE UNTIL 6PM MDT. CROSS SECTIONS INDICATE CONTINUED SUBSIDENCE THROUGH 06Z OVER THE GUADALUPES...HOWEVER OMEGA VALUES NEAR 20UBAR/SEC ARE RIGHT ON THE EDGE FOR HIGH WINDS. IN ADDITION...MOS GUIDANCE SUGGESTS HIGH WINDS WILL END AT OR SHORTLY AFTER 00Z. LONG TERM... THE UPPER LEVEL LOW WILL BE LOCATED IN THE VICINITY OF NORTHERN COLORADO/SOUTHERN WYOMING EARLY THURSDAY MORNING...AND IS EXPECTED TO MOVE LITTLE THROUGH THE DAY. STRONG SOUTHWESTERLY FLOW ALOFT WILL PERSIST ACROSS THE FORECAST AREA IN ADVANCE OF THIS FEATURE. MODELS ARE IN AGREEMENT THAT A DRY SLOT WILL ADVANCE NORTHEASTWARD ACROSS SOUTHWEST TEXAS AND SOUTHEASTERN NEW MEXICO EARLY THURSDAY MORNING...WHILE AT THE SURFACE THE DRYLINE/PACIFIC COLD FRONT WILL BE MOVING EASTWARD INTO THE PERMIAN BASIN AND LOWER TRANS PECOS REGION. A LINE OF SHOWERS AND THUNDERSTORMS MAY BE ONGOING ACROSS THE EASTERN PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS ALONG AND EAST OF THE DRYLINE/PAC FRONT BETWEEN 12Z AND 15Z. WE KEPT 20 PCT POPS GOING FOR THESE LOCATIONS THURSDAY MORNING. WE EXPECT THE LINE OF CONVECTION TO EXIT THE CWA BY MID MORNING...WITH SKIES CLEARING BY LATE MORNING AS THE DRY SLOT SPREADS NORTHEASTWARD ACROSS THE CWA. TEMPERATURES ARE EXPECTED TO WARM INTO THE 70S ACROSS MOST LOCATIONS BY LATE AFTERNOON. THE UPPER LOW WILL REMAIN CENTERED IN THE VICINITY OF SOUTHERN WYOMING AND NORTHWESTERN COLORADO THURSDAY NIGHT...BEFORE FINALLY BEGINNING TO LIFT NORTHEASTWARD ACROSS THE NORTHERN ROCKIES FRIDAY. THE NEXT FEATURE TO WATCH WILL BE A SECONDARY SHORTWAVE THAT WILL ROUND THE BASE OF THE LOW AND LIFT NORTHEASTWARD ACROSS THE BIG BEND REGION LATE THURSDAY NIGHT AND EARLY FRIDAY MORNING. THE LATEST NAM AND GFS MODEL GUIDANCE IS IN GENERAL AGREEMENT THAT LOW LEVEL MOISTURE WILL BEGIN TO RETREAT NORTHWESTWARD ACROSS THE LOWER TRANS PECOS AND EASTERN PERMIAN BASIN LATE THURSDAY NIGHT/EARLY FRIDAY MORNING IN ADVANCE OF THIS FEATURE. ADDITIONAL CONVECTION COULD BREAK OUT AHEAD OF THE SHORTWAVE AFTER MIDNIGHT THURSDAY NIGHT ACROSS THESE LOCATIONS...POSSIBLY INCREASING IN COVERAGE ACROSS THE PERMIAN BASIN AND WESTERN LOW ROLLING PLAINS DURING THE DAY FRIDAY. HAVE OPTED TO INCREASE FRIDAY POPS TO 30-40 PCT FOR THE BASIN AND LOW ROLLING PLAINS FRIDAY...AND HAVE BUMPED UP QPF GRIDS ACCORDINGLY. THE GFS IS MOST OPTIMISTIC FOR PRECIPITATION IN THESE LOCATIONS...WITH GRIDDED QPF AMOUNTS IN EXCESS OF 2 INCHES DEPICTED NEAR SNYDER BY 18Z FRIDAY. ALTHOUGH WE HAVE NOT GONE NEAR THIS HIGH...WE WILL NEED TO MONITOR LATER RUNS FOR CONSISTENCY AND WATCH FOR HEAVY RAIN POTENTIAL IN THE WESTERN LOW ROLLING PLAINS FRIDAY. LITTLE CHANGE MADE FOR DAYS 3 THROUGH 7. THE UPPER LOW FINALLY LOOKS TO LIFT EASTWARD ACROSS THE CENTRAL PLAINS SATURDAY...WITH ZONAL FLOW SETTING UP ACROSS THE FORECAST AREA IN ITS WAKE FOR THE WEEKEND. EXPECT DRY AND WARM WEATHER BOTH SATURDAY AND SUNDAY. SOUTHWEST FLOW ALOFT MAY RETURN BY EARLY NEXT WEEK AS UPPER RIDGING BUILDS OVER THE EASTERN PACIFIC AND A BROAD BUT WEAKLY AMPLIFIED TROUGH SETS UP OVER THE WEST CENTRAL CONUS. A SHORTWAVE WITHIN THIS FLOW COULD MOVE ACROSS THE FORECAST AREA MONDAY...POSSIBLY INITIATING A FEW SHOWERS AND THUNDERSTORMS OVER THE EASTERN CWA MONDAY AFTERNOON AND EVENING...BUT DID NOT MENTION THEM IN THE FORECAST JUST YET. ANOTHER SHORTWAVE MOVING ACROSS THE CENTRAL PLAINS MONDAY NIGHT MAY SEND ANOTHER COLD FRONT SOUTHWARD INTO OUR AREA TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... BIG SPRING TX 81 56 73 48 / 30 50 20 20 CARLSBAD NM 85 44 70 41 / 0 0 0 0 DRYDEN TX 82 58 79 56 / 20 50 10 20 FORT STOCKTON TX 87 51 75 50 / 20 40 10 20 GUADALUPE PASS TX 78 40 63 44 / 0 0 0 0 HOBBS NM 82 45 74 43 / 10 10 10 10 MARFA TX 81 39 69 37 / 10 10 0 10 MIDLAND INTL AIRPORT TX 82 51 74 48 / 30 40 10 20 ODESSA TX 81 52 74 49 / 20 40 10 20 WINK TX 87 46 79 48 / 10 20 10 10 && .MAF WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 01
Hazardous weather outlook, Mar 28, 2:59 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 259 PM CDT WED MAR 28 2007 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-292000- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR- REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND- GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA- PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL- GUADALUPE MOUNTAINS- 259 PM CDT WED MAR 28 2007 /159 PM MDT WED MAR 28 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON...GENERALLY ALONG AND EAST OF A HOBBS TO FORT STOCKTON LINE. THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD THIS EVENING AND OVERNIGHT AND THE THREAT OF SEVERE STORMS WILL CONTINUE OVERNIGHT. LARGE HAIL...DAMAGING WINDS...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY THUNDERSTORMS THIS AFTERNOON OR TONIGHT. HEAVY RAINFALL AND LOCALIZED FLASH FLOODING WILL ALSO BE POSSIBLE...ESPECIALLY ALONG AND EAST OF A LAMESA TO CRANE LINE. STRONG WEST WINDS OF 30 TO 45 MPH...WITH GUSTS AROUND 65 MPH... WILL CONTINUE ACROSS GUADALUPE MOUNTAINS THIS AFTERNOON. MOTORISTS ARE URGED TO USE CAUTION IF TRAVELING ON HIGHWAY 62/180. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE OVER THE PERMIAN BASIN...STOCKTON PLATEAU...LOWER TRANS PECOS...AND POINTS TO THE EAST THURSDAY...MAINLY IN THE MORNING. GUSTY WINDS TO 40 MPH... HAIL...AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY THIS AFTERNOON AND TONIGHT. LAW ENFORCEMENT AGENCIES...EMERGENCY MANAGEMENT OFFICIALS...AND STORM SPOTTER GROUPS IN THE PERMIAN BASIN...WESTERN LOW ROLLING PLAINS... STOCKTON PLATEAU...AND LOWER TRANS PECOS REGION SHOULD KEEP ABREAST OF THE LATEST WEATHER DEVELOPMENTS. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Local storm report, Mar 28, 8:35 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
835 PM CDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL 3 NE LOVINGTON 32.98N 103.31W
03/28/2007 E1.25 INCH LEA NM TRAINED SPOTTER
PEA TO HALF DOLLAR SIZE HAIL NE OF LOVINGTON.
0829 PM HAIL LOVINGTON 32.95N 103.35W
03/28/2007 E1.00 INCH LEA NM LAW ENFORCEMENT
PEA TO QUARTER SIZE HAIL IN LOVINGTON
&&
74Local storm report, Mar 28, 9:04 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
904 PM CDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL 3 NE LOVINGTON 32.98N 103.31W
03/28/2007 E1.50 INCH LEA NM TRAINED SPOTTER
PING PONG BALL SIZE HAIL FALLING NE OF LOVINGTON...ENDING
AT 741 PM MDT.
0856 PM HAIL CROSSROADS 33.51N 103.34W
03/28/2007 E1.00 INCH LEA NM TRAINED SPOTTER
&&
74Local storm report, Mar 28, 9:13 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
913 PM CDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM HAIL KNOWLES 32.84N 103.13W
03/28/2007 E1.00 INCH LEA NM TRAINED SPOTTER
0911 PM HAIL KNOWLES 32.84N 103.13W
03/28/2007 E1.75 INCH LEA NM TRAINED SPOTTER
&&
74Special weather statement, Mar 28, 10:28 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 1028 PM CDT WED MAR 28 2007 TXZ045-050-060-061-290445- GAINES-ANDREWS-WINKLER-ECTOR- 1028 PM CDT WED MAR 28 2007 ...SIGNIFICANT WEATHER ALERT... THIS SIGNIFICANT WEATHER ALERT IS FOR ANDREWS...WINKLER...ECTOR AND SOUTHEASTERN GAINES COUNTIES. A DEVELOPING THUNDERSTORM WAS LOCATED 20 MILES SOUTHWEST OF ANDREWS...MOVING NORTHEAST AT 35 MPH. ADDITIONAL THUNDERSTORMS WERE RAPIDLY DEVELOPING IN SOUTHERN LEA COUNTY. THESE STORMS ARE EXPECTED TO EXTEND INTO THE WESTERN PERMIAN BASIN. SEVERE THUNDERSTORM WARNINGS MAY BE REQUIRED AS RAPID STRENGTHENING OCCURS... PARTICULARLY IN ANDREWS COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT THURSDAY MORNING FOR SOUTHEAST NEW MEXICO. PEOPLE IN ANDREWS...EASTERN WINKLER...ECTOR AND SOUTHEASTERN GAINES COUNTIES...INCLUDING THE CITIES OF ANDREWS...ODESSA AND WEST ODESSA...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER CONDITIONS. 05
Local storm report, Mar 28, 10:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1032 PM CDT WED MAR 28 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1032 PM HAIL 1 N HOBBS 32.75N 103.16W
03/28/2007 E0.88 INCH LEA NM PUBLIC
&&
74The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 28, 9:13 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 62 min |
| Mar 28, 10:54 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 44 min |
| Mar 28, 10:55 PM CDT | Severe Thunderstorm Warning | MAF | Gaines | 50 min |
| Mar 28, 11:03 PM CDT | Tornado Warning | MAF | Andrews | 42 min |
| Mar 28, 11:17 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Ector | 58 min |
| Mar 28, 11:41 PM CDT | Severe Thunderstorm Warning | MAF | Andrews, Dawson, Gaines, Martin | 64 min |
| Mar 28, 11:48 PM CDT | Severe Thunderstorm Warning | MAF | Crane, Pecos | 57 min |
| Mar 28, 11:50 PM CDT | Severe Thunderstorm Warning | MAF | Martin, Midland | 55 min |
| Mar 29, 12:20 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 55 min |
| Mar 29, 12:42 AM CDT | Severe Thunderstorm Warning | MAF | Midland | 63 min |
| Mar 29, 12:44 AM CDT | Severe Thunderstorm Warning | MAF | Dawson | 45 min |
| Mar 29, 12:44 AM CDT | Severe Thunderstorm Warning | MAF | Crane | 61 min |
| Mar 29, 12:48 AM CDT | Severe Thunderstorm Warning | MAF | Borden | 57 min |
| Mar 29, 1:04 AM CDT | Flash Flood Warning | MAF | Dawson | 4 hr |
| Mar 29, 1:09 AM CDT | Severe Thunderstorm Warning | MAF | Glasscock | 66 min |
| Mar 29, 1:14 AM CDT | Severe Thunderstorm Warning | MAF | Upton | 61 min |
| Mar 29, 1:24 AM CDT | Tornado Warning | MAF | Glasscock | 34 min |
| Mar 29, 1:25 AM CDT | Tornado Warning | MAF | Upton | 53 min |
| Mar 29, 1:58 AM CDT | Severe Thunderstorm Warning | MAF | Reagan | 62 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.